Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

I fineally accepted P.D.
donnadee49 posted:
I am a 62 year old who has been treated for Parkinsons symptoms for about 4 years. Recently friends and family have noticed a facial change and speech garbling at times.I guess I'm relieved not to be guessing anymore. No Tremors. Just a bad gait in walking and now the face.I have a wonderful neuroligist, psychiatrist, and G.P. who all love and support me.I am scared. Any voices out there?
worn1 responded:
i'm sure Dr Stacy will have more to add.
Have you told your neurologist and gp about these changes? It may not be parkinsons related. If it is they can refer you to a speech therapist and adjust you medications. If not do not waste any time in calling them. Also ask if physical therapy would help you with your walking.

Haylen_WebMD_Staff responded:
Hi donnadee49,

Thank you for posting. You've landed in a supportive community supported by a wonderful expert, Dr. Stacy. (and great members like worn1)

Have you asked your medical team about counseling or local groups that might help you feel less scared? Here's a link that might have some additional information:

Parkinson's Disease Heath Center - Support & Resources

More voices is always comforting!


Helpful Tips

What would you like to know?Expert
Over the last month the PD Exchange has addressed topics concerning diagnosis, medications, managing doctor's office visits, sleep ... More
Was this Helpful?
22 of 32 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center